# SDR CA110729003

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,377 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005832PR
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SIGNIFICANT TRAIL OF CARBON DUST DROPPING FROM RT MAIN L/G DURING PUSHBACK RTG ACTION: FOUND NR 4 BRAKE WITH EXCESSIVE CARBON PARTICLES.  NR 4 BRAKE REPLACED IAW AMM 32-49-11.
